# SDR YENA201909230542

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 5417
- Aircraft time: 29,235 hours, 9,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 567, ATL-FLL. DIRTY SOCK SMELL ON APPROACH FROM 5000 TO 1000 ON APPROACH. ODOR ISOLATION PROCEDURES NOT COMPLETED DUE TO TIME CONSTRAINTS ON APPROACH. CABIN ODOR REPORT COMPLETED, SMELL APPARENT IN COCKPIT ONLY; COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A. AIRCRAFT IS OK FOR SERVICE.
